| Catalog Number |
MZ9277 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified number of bd maxzero¿ multi-fuse extension set with needleless connectors had flow issues while injecting radioactive tracers, as well as during the flushing process.The following information was provided by the initial reporter: "the maxzero extension tubing creates back splash when injecting radioactive tracers.This causes significant contamination to he patient and unnecessary exposure to the caregiver staff and nursing teams on the floor.In addition to the contamination, the tracer, even when flushed, collects in the maxzero blue hub which reduces the image quality of our cardiac stress patients and potentially exposes nursing teams on the floor.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported by the customer that the maxzero extension tubing creates back splash when injecting radioactive tracers could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mz9277 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description